Japanese

Ocular toxicity with ethambutol Takashi Harada 1 , Shigeko Satake 2 , Hiroshi Ichikawa 3 1Department of Ophthalmology, Chukyo Hospital 2Department of Ophthalmology, Rinko Hospital 3Department of Ophthalmology, Nagoya University School of Medicine pp.1345-1355
Published Date 1979/10/15
DOI https://doi.org/10.11477/mf.1410207977
  • Abstract
  • Look Inside

Nine cases with ocular toxicity induced by Ethambutol were presented. These cases repre-sented about 13 per cent of total cases which were treated for tuberculosis with Ethambutol for the past period of 13 months. Our routine examination included the test of visual acuity, chromatic sense, central and peripheral visual field as well as slit lamp examination and ophthalmoscopy. Critical flicker fusion frequency was explored at every visit. Fluorescein angiogra-phy and ERG were often made. Two patients of our observation were diabetic.


Copyright © 1979, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1308 印刷版ISSN 0370-5579 医学書院

関連文献

もっと見る

文献を共有